Previous |  Up |  Next


Title: Destabilizing effect of unilateral conditions in reaction-diffusion systems (English)
Author: Kučera, Milan
Author: Neustupa, Jiří
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 27
Issue: 1
Year: 1986
Pages: 171-187
Category: math
MSC: 35B30
MSC: 35B35
MSC: 35K50
MSC: 35K57
MSC: 35K60
MSC: 35P30
MSC: 58E07
idZBL: Zbl 0597.35006
idMR: MR843429
Date available: 2008-06-05T21:24:20Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] E. N. DANCER: On the structure of solutions of non-linear eigenvalue problems.Ind. Univ. Math. J. 23 (1974), 1069-1076. Zbl 0276.47051, MR 0348567
Reference: [2] G. DUVANT J.-L. LIONS: Les inéquations en méchanique et en physique.Dunod, Paris 1972. MR 0464857
Reference: [3] S. FUČÍK A. KUFNER: Nonlinear differencial equations.Elsevier, Scient. Publ. Comp., Amsterdam - Oxford - New York 1980. MR 0558764
Reference: [4] P. DRÁBEK M. KUČERA M. MÍKOVÁ: Bifurcation points of reaction-diffusion systems with unilateral conditions.Czechoslovak Math. J. 35 (1985), 639-660. MR 0809047
Reference: [5] P. DRÁBEK M. KUČERA: Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions.Czechoslovak Math. J. 36 (1986). MR 0822872
Reference: [6] P. DRÁBEK M. KUČERA: Reaction-diffusion systems: Destabilizing effect of unilateral conditions.To appear. MR 0969497
Reference: [7] M. KUČERA: A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory.Čas. pěst. mat. 104 (1979), 389-411. MR 0553173
Reference: [8] M. KUČERA: A new method for obtaining eigenvalues of variational inequalities. Operators with multiple eigenvalues.Czechoslovak Math. J. 32 (107) (1982), 197-207. MR 0654056
Reference: [9] M. KUČERA: Bifurcation points of inequalities of reactiondiffusion type.To appear.
Reference: [10] M. MIMURA Y. NISHIURA M. YAMAGUTI: Some diffusive prey and predator systems and their bifurcation problems.Ann. New York Acad. Sci 316 (1979), 490-510. MR 0556853
Reference: [11] Y. NISHIURA: Global structure of bifurcating solutions of some reaction-diffusion systems.SIAM J. Math. Anal. Vol. 13, No. 4, July 1982, 555-593. Zbl 0505.76103, MR 0661590


Files Size Format View
CommentatMathUnivCarol_027-1986-1_14.pdf 1.457Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo